# SDR ASAA2025091360894

- Difficulty date: September 13, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 15,887 hours, 4,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EXIT LIGHT LENS BROKEN. GROUNDED - YES. REPLACED L2 DOOR EMER EXIT LIGHT LENS REF AMM TASK 33-51-01.
